# SDR CA030404010

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,571 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 2720 · Rudder Control System
- Part: Sleeve
- Part number: SL24P
- Condition: Inoperative
- Location: Yoke Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN RIGHT RUDDER WAS APPLIED TO RECOVER FROM A LEFT HAND SPIN A BANG WAS HEARD. THE PILOT FLYINGS (FROM THE RIGHT SEAT) RIGHT RUDDER PEDAL FOLDED TO THE FLOOR.  SUBSTANTIAL SLACK WAS NOTED IN THE RIGHT HAND RUDDER CABLE WHERE IT MEETS THE PEDAL.  THE PILOT NOT FLYINGS RUDDER PEDALS WERE NOT AFFECTED.  AFTER LANDING IT WAS DISCOVERED THAT THE RIGHT SEAT FORWARD OUTBOARD RUDDER CONTROL CABLE (P/N SF12579) HAD PULLED THROUGH THE OVAL SLEEVE AT THE RUDDER YOKE ASSEMBLY END.
